# SDR AALA202504015498

- Difficulty date: March 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 66,949 hours, 27,542 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR KEEPS GETTING STUCK. DIFFICULT TO OPEN FROM THE INSIDE.   ADJUSTED FORWARD LAVATORY-A DOOR. PER CMM 25-44-49.
